Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 211, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2015, 2:28 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 2:28 PM CDT (19:28 UTC)
- Expired
- Jun 26, 2015, 3:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:40 PM CDT | TSTM WND GST 60 | 4 Se Eufaula, OK | |
| Jun 26, 2:50 PM CDT | TSTM WND DMG | 4 E Hanna, OK | 6 INCH TREE LIMBS DOWN AND TREES BLOWN DOWN. |
| Jun 26, 2:50 PM CDT | TSTM WND DMG | 5 Ene Hanna, OK | THREE LARGE TREES SNAPPED AT BASE. |
| Jun 26, 3:03 PM CDT | HAIL 0.88 | 4 N Enterprise, OK | PENNY TO NICKEL SIZE HAIL NEAR EUFALA DAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
132
WUUS54 KTSA 261928
SVRTSA
OKC061-077-091-101-121-262015-
/O.NEW.KTSA.SV.W.0211.150626T1928Z-150626T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
WEST CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
CENTRAL PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 315 PM CDT
* AT 227 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF EUFAULA TO 4 MILES NORTH OF
SCIPIO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MCALESTER...EUFAULA...KREBS...QUINTON...CROWDER...ALDERSON...
CANADIAN...INDIANOLA...HANNA...ARROWHEAD STATE PARK...HAYWOOD...
VIVIAN...ENTERPRISE...RAIFORD...BLOCKER...SCIPIO...BACHE...
FEATHERSTON...ARPELAR AND GOWEN.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 271 AND
274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3515 9600 3515 9598 3523 9598 3548 9534
3488 9536 3487 9605
TIME...MOT...LOC 1927Z 270DEG 21KT 3531 9556 3512 9594
HAIL...1.00IN
WIND...60MPH
$$
692 follow-up statements
119
WWUS54 KTSA 261946
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT FRI JUN 26 2015
OKC061-077-091-101-121-262015-
/O.CON.KTSA.SV.W.0211.000000T0000Z-150626T2015Z/
LATIMER OK-HASKELL OK-PITTSBURG OK-MUSKOGEE OK-MCINTOSH OK-
246 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN LATIMER...WEST CENTRAL HASKELL...NORTHERN
PITTSBURG...SOUTHERN MUSKOGEE AND SOUTHEASTERN MCINTOSH COUNTIES...
AT 245 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF PORUM TO 6 MILES SOUTHEAST OF EUFAULA
TO 6 MILES SOUTHEAST OF SCIPIO...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCALESTER...EUFAULA...KREBS...QUINTON...CROWDER...CANADIAN...
INDIANOLA...ENTERPRISE...ARROWHEAD STATE PARK...BLOCKER...FEATHERSTON
AND ARPELAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3524 9577 3548 9534 3488 9536 3493 9598
TIME...MOT...LOC 1945Z 277DEG 29KT 3537 9535 3521 9551 3501 9585
HAIL...1.00IN
WIND...60MPH
$$
69896
WWUS54 KTSA 262006
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT FRI JUN 26 2015
OKC061-077-091-101-121-262015-
/O.EXP.KTSA.SV.W.0211.000000T0000Z-150626T2015Z/
LATIMER OK-HASKELL OK-PITTSBURG OK-MUSKOGEE OK-MCINTOSH OK-
306 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LATIMER...WEST
CENTRAL HASKELL...NORTHERN PITTSBURG...SOUTHERN MUSKOGEE AND
SOUTHEASTERN MCINTOSH COUNTIES WILL EXPIRE AT 315 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS OF UP TO 45 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3524 9577 3548 9534 3488 9536 3493 9598
TIME...MOT...LOC 2005Z 270DEG 21KT 3537 9535 3521 9551 3501 9585
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:46 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 26, 12:46 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1246 PM CDT FRI JUN 26 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. THUNDER NW ARKANSAS LIKELY TO DEVELOP BACK INTO EASTERN OK NEAR OLD THUNDER OUTFLOW BOUNDARY AND/OR WITH COOL FRONT. TAF SITES IN NW AR KXNA KFYV KROG KFSM MOST LIKELY TO SEE OR BE IN THE VICINITY OF THUNDER 18Z-00Z. KBVO KTUL KRVS IN EASTERN OK LESS LIKELY. THUNDERSTORM RISK DROPPS OFF QUICKLY AFTER 00Z. MVFR CIGS LATE TONIGHT GEBN=NERALLY IN 09Z-13Z PERIOD NW AR. && .PREV DISCUSSION... /ISSUED 1059 AM CDT FRI JUN 26 2015/ DISCUSSION... COOL FRONT..CURRENTLY FROM SOUTHWEST OK TO NORTHEAST OK PROGRESSING EAST. THUNDER OUTFLOW BOUNDARY COUPLE COUNTIES AHEAD OF COOL FRONT. BEST / BIGGEST THUNDER DEVELOPMENT THIS AFTERNOON LIKELY VICINITY OUTFLOW BOUNDARY SOUTHEAST OK WEST CENTRAL AR. GW PREV DISCUSSION... /ISSUED 619 AM CDT FRI JUN 26 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 12Z TAFS... THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY... AFFECTING ALL TAF SITES. VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE FORECAST PERIOD... WITH THE POSSIBILITY FOR BRIEF MVFR CONDITIONS DURING HEAVIER STORM CELLS. PRECIPITATION WILL CLEAR THE ENTIRE AREA BY THIS EVENING. PREV DISCUSSION... /ISSUED 304 AM CDT FRI JUN 26 2015/ DISCUSSION... COLD FRONT...CURRENTLY LOCATED ACROSS SW KANSAS EXTENDING NE SOUTH OF THE KANSAS CITY AREA...WILL CONTINUE PUSHING SLOWLY SOUTH TODAY. OUTFLOW FROM ONGOING CONVECTION COULD PUSH SOUTH AHEAD OF FRONT AND BECOME THE EFFECTIVE BOUNDARY WITH ADDITIONAL SHOWER/THUNDERSTORM DEVELOPMENT INTO THE AFTERNOON HOURS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ALTHOUGH SHEAR WILL REMAIN RELATIVELY WEAK...INSTABILITY SHOULD BE SUFFICIENT TO SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH DAMAGING WINDS/HEAVY RAINFALL THE PRIMARY THREATS. CONVECTIVE LINE IS EXPECTED TO PUSH SOUTH OF THE AREA LATE TONIGHT WITH THE SEVERE/HEAVY RAINFALL THREAT ENDING. COOLER CONDITIONS EXPECTED THROUGH THE WEEKEND BEHIND FRONT AS WEAK SURFACE RIDGE SETTLES OVER THE REGION. NORTHWEST FLOW ALOFT WILL CONTINUE FOR MUCH OF NEXT WEEK WITH ANOTHER WEAK BOUNDARY/ UPPER LEVEL IMPULSE MOVING INTO THE AREA MONDAY INTO TUESDAY PROVIDING A CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS. PRECIPITATION CHANCES WILL CONTINUE AS ANOTHER WEAK FRONT PUSHES INTO THE AREA AROUND THE THURSDAY TIME FRAME BEFORE STALLING. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY BELOW NORMAL WITH THE INCREASED CLOUD COVER/POTENTIAL MCS ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 66 87 64 / 60 10 0 0 FSM 92 68 86 67 / 70 60 0 0 MLC 90 70 84 64 / 70 50 0 0 BVO 87 62 86 62 / 50 10 0 0 FYV 87 64 82 59 / 70 40 0 0 BYV 86 63 82 59 / 70 50 0 0 MKO 90 66 84 64 / 70 30 0 0 MIO 85 64 84 61 / 70 10 0 0 F10 90 68 84 64 / 70 30 0 0 HHW 92 71 87 65 / 30 60 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....07 AVIATION...21
Hazardous weather outlook, Jun 26, 1:34 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT FRI JUN 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT FRI JUN 26 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL FOCUS MAINLY
ALONG/NEAR AND OLD THUNDERSTORM OUTFLOW BOUNDARY IN SOUTHEAST
OKLAHOMA AND ALONG OR NEAR A COOL FRONT SLICING THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.
MARGINAL WIND FIELDS WILL COMBINE WITH AMPLE INSTABILITY
TO PRODUCE SOME STRONG AND SEVERE THUNDERSTORMS THIS AFTERNOON
INTO THE EVENING HOURS. DAMAGING WIND AND LOCALLY HEAVY RAIN
WILL BE THE PRIMARY THREATS WITH HAIL A LESSER THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
DRY MILD CONDITIONS WILL PREVAIL OVER THE WEEKEND.
INTERMITTENT THUNDERSTORM CHANCES RETURN NEXT WEEK
AS NORTHWEST UPPER FLOW DEVELOPS ACROSS THE CENTRAL
AND SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 26, 10:38 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT FRI JUN 26 2015
ARZ001-002-261615-
BENTON AR-CARROLL AR-
1038 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...NORTHEASTERN BENTON AND
NORTHERN MADISON COUNTIES UNTIL 1115 AM CDT...
AT 1037 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM 4 MILES NORTHWEST OF CHAIN-O-LAKES TO 2 MILES
SOUTHWEST OF GARFIELD...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...GARFIELD...BEAVER...
URBANETTE...GRANDVIEW...RULE...CARROLLTON...AVOCA...OAK HILL...
CABANAL...WALNUT HILL...BUSCH...CONNOR...PLEASANT RIDGE...DENVER...
BEAVER LAKE AND COIN.
LAT...LON 3621 9330 3629 9366 3630 9366 3630 9374
3638 9411 3650 9387 3649 9330
TIME...MOT...LOC 1537Z 274DEG 35KT 3657 9378 3643 9400Special weather statement, Jun 26, 11:24 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 AM CDT FRI JUN 26 2015
ARZ002-261715-
CARROLL AR-
1124 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL COUNTY UNTIL
1215 PM CDT...
AT 1124 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF ROBERSON
HOLLOW TO 2 MILES EAST OF BERRYVILLE...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...GREEN FOREST...URBANETTE...BLUE EYE...DENVER AND COIN.
LAT...LON 3632 9330 3635 9365 3650 9348 3650 9330
3645 9329
TIME...MOT...LOC 1624Z 272DEG 40KT 3650 9335 3636 9353Special weather statement, Jun 26, 11:57 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 AM CDT FRI JUN 26 2015
ARZ002-011-261745-
MADISON AR-CARROLL AR-
1157 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND NORTH
CENTRAL MADISON COUNTIES UNTIL 1245 PM CDT...
AT 1157 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF RUDD...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RUDD...RULE...CARROLLTON...OSAGE...DELMAR...CONNOR...CABANAL...
METALTON AND DRYFORK.
LAT...LON 3612 9333 3619 9366 3623 9367 3630 9366
3633 9330 3612 9330
TIME...MOT...LOC 1657Z 272DEG 23KT 3624 9359Special weather statement, Jun 26, 1:02 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CDT FRI JUN 26 2015
ARZ002-010-011-261845-
WASHINGTON AR-MADISON AR-CARROLL AR-
102 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL...CENTRAL
MADISON AND EAST CENTRAL WASHINGTON COUNTIES UNTIL 145 PM CDT...
AT 100 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF RULE TO 3 MILES SOUTHEAST OF
WITHROW SPRINGS STATE PARK TO NEAR ELKINS...AND MOVING EAST AT 20
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...HUNTSVILLE...GREEN FOREST...ELKINS...RUDD...WESLEY...
AURORA...WITTER...OSAGE...KINGSTON...RULE...JAPTON...MARBLE...
CARROLLTON...WITHROW SPRINGS STATE PARK...BLACK OAK...GEORGETOWN...
HARMONY...CABANAL AND DRYFORK.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3592 9351 3586 9353 3599 9414 3613 9375
3636 9355 3636 9330 3612 9330
TIME...MOT...LOC 1800Z 271DEG 19KT 3627 9353 3613 9367 3602 9398
69Special weather statement, Jun 26, 2:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT FRI JUN 26 2015
OKZ065>067-070-071-073-261945-
OKFUSKEE OK-MUSKOGEE OK-PITTSBURG OK-MCINTOSH OK-OKMULGEE OK-
WAGONER OK-
200 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
SOUTHWESTERN WAGONER...NORTH CENTRAL PITTSBURG...NORTHWESTERN
MUSKOGEE...EASTERN OKMULGEE AND MCINTOSH COUNTIES UNTIL 245 PM CDT...
AT 159 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BALD HILL TO 4 MILES EAST
OF DUSTIN TO 7 MILES NORTH OF LAMAR...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OKMULGEE...EUFAULA...HENRYETTA...CHECOTAH...MORRIS...DEWAR...
SCHULTER...TAFT...BOYNTON...GRAYSON...COUNCIL HILL...HANNA...
HOFFMAN...STIDHAM...LAKE EUFAULA STATE PARK...VIVIAN...BALD HILL...
RAIFORD...WAINWRIGHT AND HITCHITA.
LAT...LON 3577 9596 3577 9549 3530 9555 3516 9583
3516 9598 3529 9598 3529 9603
TIME...MOT...LOC 1859Z 263DEG 16KT 3571 9589 3527 9596 3520 9609
69Special weather statement, Jun 26, 2:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI JUN 26 2015
ARZ010-011-262000-
WASHINGTON AR-MADISON AR-
218 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND EASTERN
WASHINGTON COUNTIES UNTIL 300 PM CDT...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF UPPER
BUFFALO WILDERNESS AREA TO NEAR JAPTON...AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...PETTIGREW...BOSTON...JAPTON...AURORA...WITTER...SAINT
PAUL...GEORGETOWN...CROSSES...DELANEY...DUTTON...COMBS...BRASHEARS...
WEATHERS...RED STAR AND PATRICK.
LAT...LON 3596 9347 3595 9347 3595 9349 3593 9349
3592 9351 3588 9351 3588 9352 3583 9353
3582 9352 3578 9352 3578 9356 3582 9392
3582 9393 3602 9395 3600 9345 3597 9345
TIME...MOT...LOC 1918Z 284DEG 16KT 3594 9351 3595 9383
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:00 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 45 min |
| Jun 26, 2:51 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Jun 26, 3:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 41 min |
| Jun 26, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 37 min |
| Jun 26, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 24 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 60 min |
| Jun 26, 4:19 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Jun 26, 4:35 PM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Jun 26, 5:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
| Jun 26, 6:15 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Jun 26, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 53 min |
| Jun 26, 6:26 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
| Jun 26, 6:56 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.